# SDR IPXA2025062146821

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 78,746 hours, 17,568 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: ACM7009507
- Condition: Blown
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB, IN CLIMB CABIN PRESS UNCONTROLLABLE. CABIN EXCEEDED 10,000 AT 13,000 MSL. RETURNED TO KSDF. R & R CPC-1 REF. AMM 21-31-04 FUNCTIONAL TEST & RTS TEST PASSED, NO FAULTS NOTED. R & R ACC-2 REF. AMM 21-62-01 RTS TEST PASSED. DURING OPS TEST, SENSOR READOUT OF ACC-2, PK2 FLOW READS 15 LBS/MIN. READING SHOULD BE UNDER 5 LBS/MIN. FOUND DUCT ACM7009-507 WATER SEPARATOR OUTLET DUCT COUPLING ROD END BROKEN. R & R COUPLING ROD ENDS IAW IPC 21-54-01-01-560 & -564 & DWG ACM7009. PERFORMED OPS TEST OF ALL THREE PACKS IAW MM 21-53-00-840-801, ALL PACKS OPS NORMAL, PACK FLOWS SIMILAR FOR ALL THREE PACKS.
